# SDR UATA202410105306

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 21222406061
- Condition: Corroded
- Location: Zone 100
- Part time: 34,377 hours, 46,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE EXTRUSION ON FWD. SIDE OF FRAME 11, UNDER FLOOR IS CRACKED. (BOUNDARY LAYER CORROSION). REPLACED EXTRUSION WITH NEW 212-22406-06-1. SEE FORM 337 DATED 9/20/2024 FOR FURTHER DETAIL.
